Generalizations of Ho-Lee's binomial interest rate model I: From one- to multi-factor

Jirô Akahori, Hiroki Aoki, Yoshihiko Nagata

Research output: Contribution to journalArticle

3 Citations (Scopus)


In this paper a multi-factor generalization of Ho-Lee model is proposed. In sharp contrast to the classical Ho-Lee, this generalization allows for those movements other than parallel shifts, while it still is described by a recombining tree, and is a process with stationary independent increments to be compatible with principal component analysis. Based on the model, generalizations of duration-based hedging are proposed. A continuous-time limit of the model is also discussed.

Original languageEnglish
Pages (from-to)151-179
Number of pages29
JournalAsia-Pacific Financial Markets
Issue number2
Publication statusPublished - 1 Jun 2006



  • Drift condition
  • Duration
  • Forward rate
  • Ho-Lee model
  • Multi-factor
  • Recombining tree
  • Stationary increments

Cite this